MathSciNet Relay Station
MathSciNet bibliographic data
MR2010741 53C23 (30C65)
Benoist, Yves Convexes hyperboliques et fonctions quasisymétriques. (French) [Hyperbolic convex sets and quasisymmetric functions] Publ. Math. Inst. Hautes Études Sci. No. 97 (2003), 181–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement